I was prescribed Lamictal for BiPolar. I started off at 25mg a day for 14 & then 5omg for 14 days. I am on my 4th day ( of the 50mg) & am having horrible "flu" like symptoms. Has anyone else experienced this. Thanks for any info. :)
I have hoarseness weight gain achiness in my legs and feet and more I askes to be dropped to 50 as I was on 100mg and had more side effects
Hi Im bi polar and I have been on in it for 3 or 4 years was on 200mg now Im on 300mg, no side effects but 4 me. Its a common side effect to have flu like symtoms , (body aches and chills).
I would still recommend u tell your doc.
hope this helps
I tried to do the interaction checker 4 u but u will have to do it, zoloft is sertraline add lamictal, zoloft and ativan it will tell you all the interactions its very simple if u have any problems let me know ok (interactions checker)
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2009 • 1 answer
Cold Symptoms - my 3month old son has G6PD DEF. he has flu for the past 3days. there was fever 2day?
Updated 24 Sep 2009 • 1 answer
Updated 9 Jan 2010 • 1 answer
I too am suffering from klonopin withdrawl and am feeling alot of flu like symptoms Im sweeting way?
Updated 26 Jan 2012 • 1 answer
Updated 23 Nov 2016 • 1 answer